# SDR S2YA03020

- Difficulty date: June 2, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- Engine: Pwa PT6*
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: LMD500P
- Condition: Failed
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEFORE TAKEOFF OF FLIGHT 1226, THE RUDDER BOOST ACTIVATED.  THE CREW ABORTED THE TAKEOFF.  THE SYSTEM WAS PUT ON MEL AND THE FLIGHT CONTINUED.  ON 6/16 THE MECHANIC CLEARED THE MEL BY REPLACING A RELAY AND REPAIRING SOME CHAFED WIRES TO THAT RELAY.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS.
